# SDR HEEA955091

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser Vane
- Part number: 23007208
- Condition: Separation
- Location: Engine
- Component: 23033192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL, COMPRESSOR N1 SHAFTING INSPECTION AND UPGRADE CEB'S.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  TURNING VANE APPEARS TO BE SEPARATING FROM FORWARD AND AFT PLATES ON DIFFUSER VANE ASSY AND MATING SURFACES ARE DEFLECTED CAUSING LOW POWER DURING TEST CELL RUN.
